# SDR AALA2018110128004

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT WAS CRACKED AT BS 313,  LBL 34.  REPLACED THE FLOOR SUPPORT.
